# SDR JJBA20200923005

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 42,881 hours, 26,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 42482
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,450 hours, 2,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE INTERNAL AND ONE EXTERNAL EMERGENCY LIGHTS INOPERATIVE.  R&R NR 2 EMERGENCY LIGHT BATTERY, OPS CHECK SAT.
